| Model Number |
195215 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) confirmed the reported complaint.The fsr replaced the level sensor and the issue was resolved.Functional testing was performed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level module displayed a 'level: disconnected' message, even though the sensor was connected.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: d4, d9, h4 and h6.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the yellow level sensor to lab use only (luo) testing equipment.A 'level: disconnected' message appeared immediately.Upon further inspection, the pst found that the internal wires were damaged, causing the sensor to immediately fail.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.